# SDR SWAA096733

- Difficulty date: October 23, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 61,133 hours, 59,763 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 13162003
- Part serial: 3071
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EVEN BRAKE PRESSURE APPLIED; LT BRAKE GRABS/PULLS TO THE LEFT, IN MANUAL OR AUTO BRAKE.  REMOVED AND REPLACED RT ALT BRAKE METERING VALVE PER MM.
